Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 239, NWS Tulsa, OK

May 20, 2024Mayes County, Rogers County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2024, 2:54 AM CDT for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2024, 2:54 AM CDT (07:54 UTC)
Expired
May 20, 2024, 3:30 AM CDT
In force
36 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 1 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 11:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1891 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

676 
WUUS54 KTSA 200754
SVRTSA
OKC097-131-145-200830-
/O.NEW.KTSA.SV.W.0239.240520T0754Z-240520T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
254 AM CDT Mon May 20 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southern Rogers County in northeastern Oklahoma...
  Southwestern Mayes County in northeastern Oklahoma...
  Northeastern Wagoner County in northeastern Oklahoma...

* Until 330 AM CDT.

* At 254 AM CDT, a severe thunderstorm was located near Verdigris,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Claremore...                      Pryor...
  Pryor Creek...                    Catoosa...
  Verdigris...                      Chouteau...
  Inola...                          Sportsmen Acres Community...
  Taiwah...                         Tiawah...
  Mazie...                          

This includes Interstate 44 between mile markers 237 and 248.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3613 9575 3629 9573 3632 9526 3605 9529
TIME...MOT...LOC 0754Z 274DEG 33KT 3622 9566 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
664 
WWUS54 KTSA 200829
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
329 AM CDT Mon May 20 2024

OKC097-131-145-200838-
/O.EXP.KTSA.SV.W.0239.000000T0000Z-240520T0830Z/
Rogers OK-Mayes OK-Wagoner OK-
329 AM CDT Mon May 20 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROGERS...SOUTHWESTERN
MAYES AND NORTHEASTERN WAGONER COUNTIES WILL EXPIRE AT 330 AM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3613 9575 3629 9573 3632 9526 3605 9529
TIME...MOT...LOC 0828Z 274DEG 33KT 3620 9531 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:25 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, May 20, 12:25 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1225 AM CDT Mon May 20 2024

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 821 PM CDT Sun May 19 2024

Severe thunderstorms currently across northwest Oklahoma
are expected to congeal over the next hour or so as they
move into north-central Oklahoma. This activity will likely continue
to be severe as it moves into Osage and Pawnee counties before
weakening as it moves into a less favorable environment in place
across the remainder of the area. Wind gusts to around 70 mph
will be the main concern as storms move into the region late
this evening. Made some minor adjustments to the forecast for tonight
to reflect the latest trends in observations and short-term
guidance. Otherwise, current forecast for tonight is on track.

&&

.LONG TERM...
(Monday through Sunday)
Issued at 200 PM CDT Sun May 19 2024

The dryline likely stays capped on Monday, so the main focus for
storms will be the front across KS, and this activity should
remain north of the state line thru Monday night.

Focus then turns to Tuesday and Wednesday, the days which appear
to have the greatest severe potential this week. The system off
the coast of SoCal/Baja will be ejecting into the central Plains
Tuesday afternoon and evening, optimally timed with max diurnal
heating. At the surface, a cold front will be approaching from the
north and a dryline will be mixing farther east closer to the
I-35 corridor. Mid level temps will be warm, but the glancing
influence from the upper wave should weaken the cap enough to
allow for at least isolated storm development north of I-40
Tuesday afternoon. With H5 flow expected to be greater than 50kts,
deep layer shear should be plenty strong for supercells. The
initiation zone will be closer to our area, so any cells that
develop will be maturing as they move across E OK and possibly
into NW AR and will be capable of producing higher-end severe
weather. Low level shear will increase by evening, increasing the
tornado threat with any ongoing discrete cells. Storms will also
begin to develop along the front across NE OK during the evening,
though these storms will be more multicell and linear, and not as
high of a severe threat as they spread southeast Tuesday night.
The slowly sagging front will be the focus for more storms on
Wednesday as the airmass destabilizes with daytime heating, mainly
to the south and east of I-44. A severe wind/hail threat will
continue with these storms as they track southeast.

The front never really clears our area, meanders over the region
and interacts with the next wave to produce another round of
storms Wednesday night into Thursday. It is during this time when
severe threat maybe wanes a bit and locally heavy rainfall and
flooding threat increases. We may get a break in the action for
much of Friday before storm chances increase toward next Sunday
with the next system moving across the central Plains.

Lacy

&&

.AVIATION...
(06Z TAFS)
Issued at 1220 AM CDT Mon May 20 2024

Decaying cluster of thunderstorms will continue over northeast
OK, with some re-generation of cells possible early in the
forecast period. Still could see strong gusty winds at
KBVO/KTUL/KRVS associated with any storm. Most likely, any storms
should dissipate before reaching northwest AR. Aside form that,
VFR conditions will prevail with gusty south winds from mid-
morning until around sunset Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   74  88  64  80 /   0  20  50  30
FSM   70  90  71  84 /   0   0  40  70
MLC   72  86  71  81 /   0  10  30  60
BVO   70  89  60  78 /   0  20  50  20
FYV   69  89  67  80 /   0  10  50  60
BYV   69  89  68  80 /   0  10  50  60
MKO   72  88  68  79 /   0  10  50  50
MIO   71  88  61  78 /   0  20  60  30
F10   72  87  67  79 /   0  20  40  40
HHW   70  85  73  83 /   0   0  20  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...10
LONG TERM....30
AVIATION...14
Hazardous weather outlook, May 19, 4:38 PM CDT, 10 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
438 PM CDT Sun May 19 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
438 PM CDT Sun May 19 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
	ONSET...Late evening.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late evening.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Late evening.

DISCUSSION...
The southern end of a thunderstorm complex could impact parts of
northeast Oklahoma late this evening into the overnight. While
these storms will likely be weakening as they move east, there is
some threat of damaging wind gusts, mainly in areas west of
highway 75 and north of highway 412. Locally heavy rainfall is
also possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...High Wind Potential.
TUESDAY THROUGH Thursday..Severe Thunderstorm Potential...High Wind Potential.
FRIDAY AND SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
A cold front Tuesday should increase the shower and thunderstorm
chances areawide. Severe weather is looking more likely with the
Tuesday storms, although details are uncertain at this time. Heavy
rainfall potential may increase by mid week as the front stalls in
the area. An active weather pattern will continue with periodic
thunderstorm chances through the end of next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 19, 10:05 PM CDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1005 PM CDT Sun May 19 2024

OKZ054-059-200330-
Osage OK-Pawnee OK-
1005 PM CDT Sun May 19 2024

...DECAYING THUNDERSTORMS WILL IMPACT CENTRAL OSAGE AND PAWNEE
COUNTIES THROUGH 1030 PM CDT...

At 1004 PM CDT, Doppler radar indicated showers from decaying storms
along a line extending from 6 miles southeast of Red Rock to near
Westport. Movement was northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Pawnee...                         Hominy...
Cleveland...                      Fairfax...
Ralston...                        Osage...
Burbank...                        Hallett...
Blackburn...                      Maramec...
Skedee...                         Sooner Lake...
Southwestern Kaw Lake...          Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3670 9703 3668 9694 3675 9689 3674 9683
      3678 9678 3638 9607 3616 9674 3616 9679
      3617 9682 3625 9682 3625 9692 3633 9693
      3634 9703 3651 9703 3655 9690 3658 9689
      3660 9692 3658 9698 3659 9705 3668 9706
TIME...MOT...LOC 0304Z 247DEG 14KT 3638 9713 3620 9633

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 19, 10:58 PM CDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1058 PM CDT Sun May 19 2024

OKZ064-200430-
Creek OK-
1058 PM CDT Sun May 19 2024

...DECAYING STORMS WILL IMPACT WESTERN CREEK COUNTY THROUGH 1130 PM
CDT...

At 1056 PM CDT, Doppler radar indicated showers from a decaying
thunderstorm over western Creek County, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Drumright...                      Oilton...
Depew...                          Shamrock...
Silver City...                    Milfay...

This includes Interstate 44 between mile markers 178 and 190.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3616 9662 3617 9655 3616 9653 3616 9641
      3569 9640 3568 9662
TIME...MOT...LOC 0356Z 269DEG 24KT 3595 9677

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 19, 11:31 PM CDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1131 PM CDT Sun May 19 2024

OKZ054-055-059-060-064-067-200530-
Tulsa OK-Osage OK-Pawnee OK-Washington OK-Creek OK-Wagoner OK-
1131 PM CDT Sun May 19 2024

...DECAYING THUNDERSTORMS WILL IMPACT NORTHWESTERN ROGERS...OSAGE...
CREEK...WASHINGTON...SOUTHWESTERN NOWATA...NORTHWESTERN WAGONER...
PAWNEE AND TULSA COUNTIES THROUGH 1230 AM CDT...

At 1129 PM CDT, Doppler radar indicated showers in association with
decaying thunderstorms over the advisory area. Movement was east at
35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Bartlesville...                   Sand Springs...
Pawhuska...                       Pawnee...
Owasso...                         Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Skiatook...
Catoosa...                        Collinsville...
Hominy...                         Dewey...
Cleveland...                      Mannford...
Drumright...                      Kiefer...

This includes Interstate 44 between mile markers 191 and 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9580 3616 9581 3616 9575 3586 9573
      3584 9662 3616 9662 3616 9682 3624 9682
      3625 9692 3633 9693 3634 9703 3651 9703
      3658 9689 3659 9705 3668 9706 3668 9694
      3675 9689 3674 9683 3678 9675 3700 9675
TIME...MOT...LOC 0430Z 274DEG 29KT 3691 9663 3595 9656

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 20, 2:26 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
226 AM CDT Mon May 20 2024

OKZ055-060-061-200800-
Tulsa OK-Rogers OK-Washington OK-
226 AM CDT Mon May 20 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN ROGERS...SOUTHERN
WASHINGTON AND NORTHEASTERN TULSA COUNTIES THROUGH 300 AM CDT...

At 226 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms 3 miles southwest of Sperry, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tulsa...                          Owasso...
Skiatook...                       Catoosa...
Collinsville...                   Verdigris...
Sperry...                         Oologah...
Vera...                           Turley...
Tulsa International Airport...

This includes Interstate 44 between mile markers 237 and 241.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3650 9569 3617 9569 3617 9600 3645 9600
TIME...MOT...LOC 0726Z 266DEG 28KT 3627 9604

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, May 20, 2:43 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
243 AM CDT Mon May 20 2024

OKZ064-200830-
Creek OK-
243 AM CDT Mon May 20 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CREEK COUNTY THROUGH 330
AM CDT...

At 242 AM CDT, Doppler radar indicated a strong thunderstorm over
Shamrock, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bristow...                        Sapulpa...
Drumright...                      Kellyville...
Depew...                          Slick...
Shamrock...

This includes Interstate 44 between mile markers 180 and 214.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3605 9662 3607 9608 3586 9607 3585 9619
      3574 9619 3579 9662
TIME...MOT...LOC 0742Z 268DEG 27KT 3593 9659

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 20, 2:50 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
250 AM CDT Mon May 20 2024

OKZ055-060>062-067-068-200830-
Tulsa OK-Cherokee OK-Rogers OK-Washington OK-Mayes OK-Wagoner OK-
250 AM CDT Mon May 20 2024

...STRONG THUNDERSTORMS WILL IMPACT ROGERS...WESTERN MAYES...SOUTH
CENTRAL WASHINGTON...WAGONER...NORTHWESTERN CHEROKEE AND EASTERN
TULSA COUNTIES THROUGH 330 AM CDT...

At 250 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northeast of Collinsville to near Catoosa
to 3 miles east of Bixby. Movement was east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Wagoner...
Pryor...                          Owasso...
Bixby...                          Coweta...
Pryor Creek...                    Catoosa...
Collinsville...                   Verdigris...
Chouteau...                       Inola...
Oologah...                        Adair...
Okay...                           Porter...
Foyil...                          Tullahassee...

This includes Interstate 44 between mile markers 233 and 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3651 9524 3605 9519 3581 9530 3582 9536
      3580 9541 3595 9591 3620 9579 3647 9587
      3651 9533
TIME...MOT...LOC 0750Z 288DEG 32KT 3639 9580 3619 9574 3598 9584

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 10:05 PM CDTSpecial Weather StatementTSAPawnee25 min
May 19, 10:58 PM CDTSpecial Weather StatementTSACreek32 min
May 19, 11:31 PM CDTSpecial Weather StatementTSACreek, Osage, Pawnee, Tulsa, Washington59 min
May 20, 12:57 AM CDTSevere Thunderstorm WarningTSAPawnee48 min
May 20, 1:26 AM CDTSevere Thunderstorm WarningTSAPawnee49 min
May 20, 1:47 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee43 min
May 20, 2:14 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa46 min
May 20, 2:26 AM CDTSpecial Weather StatementTSARogers34 min
May 20, 2:43 AM CDTSpecial Weather StatementTSACreek47 min
May 20, 2:50 AM CDTSpecial Weather StatementTSAMayes, Rogers, Wagoner40 min
May 20, 3:21 AM CDTSpecial Weather StatementTSATulsa39 min
May 20, 3:24 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner38 min
May 20, 3:36 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee39 min
May 20, 4:00 AM CDTSpecial Weather StatementTSADelaware30 min
May 20, 4:01 AM CDTSpecial Weather StatementTSAWagoner29 min
May 20, 4:19 AM CDTSpecial Weather StatementTSAOkmulgee26 min
May 20, 4:38 AM CDTSpecial Weather StatementTSACreek37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.